# SDR ASAA2014121109927

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 30,761 hours, 9,407 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 897001
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOOP B FIRE DETECTOR INOPERATIVE.  ACFT GROUNDED.  PERFORMED ENGINE FIRE DETECTOR BITE CHECK IAW FIM 26-10, TASK 801.   FOUND HIGH RESISTANCE OF FIRE DETECTOR LOOP. REPLACED FIRE CORE ELEMENT ASSY IAW MM 26-11-01.  OPS CHECKED NORMAL.
